Analysis and Approximation of a Stochastic Growth Model with Extinction

Abstract : We consider a stochastic growth model for which extinction eventually occurs almost surely. The associated complete Fokker–Planck equation describing the law of the process is established and studied. This equation combines a PDE and an ODE, connected one to each other. We then design a finite differences numerical scheme under a probabilistic viewpoint. The model and its approximation are evaluated through numerical simulations.
Type de document :
Article dans une revue
Methodology and Computing in Applied Probability, Springer Verlag, 2016, 18 (2), pp.499 - 515. 〈10.1007/s11009-015-9438-7〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01817824
Contributeur : Marc Joannides <>
Soumis le : lundi 18 juin 2018 - 14:11:34
Dernière modification le : mardi 19 juin 2018 - 01:15:32

Identifiants

Citation

Fabien Campillo, Marc Joannides, Irène Larramendy-Valverde. Analysis and Approximation of a Stochastic Growth Model with Extinction. Methodology and Computing in Applied Probability, Springer Verlag, 2016, 18 (2), pp.499 - 515. 〈10.1007/s11009-015-9438-7〉. 〈hal-01817824〉

Partager

Métriques

Consultations de la notice

97